Alert archive / West Virginia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 37, NWS Charleston, WV

April 8, 2020Boone County, Kanawha County, Lincoln County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 8, 2020, 2:48 PM EDT for Boone County, Kanawha County, Lincoln County, West Virginia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2020, 2:48 PM EDT (18:48 UTC)
Expired
Apr 8, 2020, 3:15 PM EDT
In force
27 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Boone County, WV, Kanawha County, WV, Lincoln County, WV

The radar

The Charleston,WV radar (KRLX), 18 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 1:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1055 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1055 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

701 
WUUS51 KRLX 081848
SVRRLX
WVC005-039-043-081915-
/O.NEW.KRLX.SV.W.0037.200408T1848Z-200408T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
248 PM EDT Wed Apr 8 2020

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southwestern Kanawha County in central West Virginia...
  Northeastern Lincoln County in central West Virginia...
  Northern Boone County in central West Virginia...

* Until 315 PM EDT.

* At 247 PM EDT, a severe thunderstorm was located near Tornado, or 8
  miles east of Hamlin, moving southeast at 40 mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Madison, Julian, Alum Creek, Danville, Seth, Foster,
  Griffithsville, Sod, Woodville, Ashford, Yawkey and Racine.

This includes Route 119 between mile markers 53 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3827 8204 3828 8202 3827 8200 3831 8194
      3833 8190 3810 8151 3800 8173
TIME...MOT...LOC 1847Z 310DEG 37KT 3827 8195 

HAIL...1.50IN
WIND...<50MPH
 
$$

HART
1 follow-up statement
383 
WWUS51 KRLX 081906
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
306 PM EDT Wed Apr 8 2020

WVC039-043-081916-
/O.CAN.KRLX.SV.W.0037.000000T0000Z-200408T1915Z/
Kanawha WV-Lincoln WV-
306 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KANAWHA AND
NORTHEASTERN LINCOLN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central West Virginia.

LAT...LON 3814 8189 3814 8188 3815 8187 3821 8169
      3811 8152 3809 8153 3800 8173
TIME...MOT...LOC 1906Z 310DEG 37KT 3814 8176 

$$

WVC005-081915-
/O.CON.KRLX.SV.W.0037.000000T0000Z-200408T1915Z/
Boone WV-
306 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHERN BOONE COUNTY...

At 306 PM EDT, a severe thunderstorm was located near Julian, or near
Madison, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Madison, Julian, Danville, Seth, Foster, Ashford and Racine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3814 8189 3814 8188 3815 8187 3821 8169
      3811 8152 3809 8153 3800 8173
TIME...MOT...LOC 1906Z 310DEG 37KT 3814 8176 

HAIL...1.00IN
WIND...60MPH
 
$$

HART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:27 PM EDT, 21 minutes earlier.

Area forecast discussion, Apr 8, 2:27 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
227 PM EDT Wed Apr 8 2020

.SYNOPSIS...
A strong cold front crosses tonight. High pressure Friday and
Saturday. Low pressure crosses Sunday/Sunday night, with a cold
front Monday morning. Cooler with weaker systems next week.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 204 PM Wednesday...

Latest radar mosaic shows a broken line of showers and
thunderstorms have developed across the middle of our county
warning area. Mesoanalysis indicates these storms may be
associated with an outflow boundary from the earlier storms.

Per SPC discussion, a Severe Thunderstorm Watch has been issued
for portions of Northeast Kentucky, Southeast OH and Southwest
Virginia as well as the southern third of West Virginia until 8
PM.

Models indicate convection should wind down this evening with
a brief dry period.

A strong cold front is then expected to push southeast across
the region later tonight with the possibility of additional
strong and possibly severe storms.

The front should be southeast of the area by sunrise on
Thursday with high pressure building in. As a result,
precipitation chances will end from the northwest during the
day. Will keep chance pops in the northern mountains through the
evening hours as cold west-northwest flow prevails. Would not be
too surprised to see some snow across the highest elevations
late.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 220 PM Wednesday...

Additional shortwave will cross the area Thursday night into
Friday, with another round of precipitation, and much colder
air. Light snow showers will be likely, particularly across the
higher terrain, where light accumulations will be possible. In
addition, gusty winds on Friday will make it feel like it's
winter again, with wind chills in the 20s to lower 30s.

High pressure will build in for Friday night into Saturday. With
a clearing sky and calm winds taking hold, widespread frost is
expected for Saturday.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 225 PM Wednesday...

After a brief break in the precipitation, rain, along with
warmer temperatures will return to the area for the start of the
long term period. Good southerly fetch of moisture will create a
good soaking rain for the area, but heaviest amounts look to lie
to the south and east of CWA. System will lift to the northeast
of the CWA at the start of next week, but mild, and somewhat
unsettled weather will continue to linger.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 204 PM Wednesday...

Showers and thunderstorms with MVFR conditions have developed
along an outflow boundary from southern Ohio to near CRW and
BKW. In addition, some MVFR conditions were being seen across
the northern counties of our area.

The showers and storms should slowly drift south into the
evening hours. A Severe Thunderstorm Watch is in effect until 8
PM with large hail and wind gusts in excess of 50 kts possible
with the stronger storms.

By 00Z, VFR and dry conditions are expected across much of the
region.

Another, much stronger, cold front will cross in the 06-12Z
time frame tonight with another round of convection, potentially
with strong winds for HTS/CRW/BKW. Expect conditions will
deteriorate to MVFR and possible IFR near the storms.

Conditions should then improve from the west after 12Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Coverage of storms and associated lower
conditions could vary tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    M    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  M    H    M    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  M    M    M    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  M    M    M    H    H    H    H    H    H    H    H    H

AFTER 18Z THURSDAY...
IFR conditions possible in showers and thunderstorms late
Sunday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JSH/SL
NEAR TERM...JSH
SHORT TERM...SL
LONG TERM...SL
AVIATION...JSH
Hazardous weather outlook, Apr 8, 1:22 PM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
122 PM EDT Wed Apr 8 2020

OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-039-040-091730-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun-Ritchie-Doddridge-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
122 PM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northern West Virginia and
western West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for severe storms late tonight, with
damaging winds the primary threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A much colder airmass will settle in for the end of the week. A
frost advisory or freeze warning may eventually be needed for Friday
night and early Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ087-WVZ006-013>015-025-026-034-091730-
Lawrence OH-Cabell-Lincoln-Putnam-Kanawha-Logan-Boone-Wyoming-
122 PM EDT Wed Apr 8 2020

...SEVERE THUNDERSTORM WATCH 87 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A much colder airmass will settle in for the end of the week. A
frost advisory or freeze warning may eventually be needed for Friday
night and early Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-VAZ003-004-WVZ005-024-033-091730-
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Mingo-
McDowell-
122 PM EDT Wed Apr 8 2020

...SEVERE THUNDERSTORM WATCH 87 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, southwest
Virginia, and portions of southern West Virginia and western West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A much colder airmass will settle in for the end of the week. A
frost advisory or freeze warning may eventually be needed for Friday
night and early Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ515>518-091730-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
122 PM EDT Wed Apr 8 2020

...SEVERE THUNDERSTORM WATCH 87 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ519>526-091730-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
122 PM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for severe storms late tonight, with
damaging winds the primary threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Apr 8, 1:27 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
127 PM EDT Wed Apr 8 2020

WVZ015-517-081800-
Kanawha-Northwest Fayette-
127 PM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KANAWHA AND WEST
CENTRAL FAYETTE COUNTIES...

At 127 PM EDT, a strong thunderstorm was located near East Bank, or
14 miles southeast of Charleston, moving southeast at 35 mph. This
is a separate storm than the one currently impacting Charleston and
western Kanawha County.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
East Bank, Burnwell, Powellton, Dawes, Sharon and Eskdale.

This includes West Virginia Turnpike near mile marker 62, and between
mile markers 65 and 85.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3817 8155 3823 8149 3810 8121 3798 8131
TIME...MOT...LOC 1727Z 303DEG 32KT 3818 8149

HART
Special weather statement, Apr 8, 1:33 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Charleston WV
133 PM EDT Wed Apr 8 2020

KYZ101-103-OHZ086-087-WVZ006-081800-
Boyd-Greenup-Gallia-Lawrence-Cabell-
133 PM EDT Wed Apr 8 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN BOYD...
CENTRAL GREENUP...SOUTH CENTRAL GALLIA...LAWRENCE AND NORTHWESTERN
CABELL COUNTIES...

At 133 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles south of Rio Grande to 8 miles
east of Lake Vesuvius to near Ironton to 7 miles west of South Shore.
Movement was southeast at 45 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Ashland, Ironton, Coal Grove, Chesapeake, Proctorville, Lake
Vesuvius, Greenup, Letitia, Flatwoods, Russell, Vernon, Waterloo,
Raceland, Worthington, South Shore, Wurtland, Bellefonte, Aid,
Westwood and Crown City.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3868 8303 3873 8303 3872 8298 3876 8289
      3859 8285 3857 8282 3859 8275 3868 8276
      3868 8270 3875 8270 3875 8266 3877 8266
      3869 8246 3862 8217 3859 8222 3855 8217
      3848 8218 3842 8249 3860 8307 3862 8308
TIME...MOT...LOC 1733Z 299DEG 38KT 3871 8242 3859 8247 3859 8270 3872
8311

HART
Special weather statement, Apr 8, 2:21 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Charleston WV
221 PM EDT Wed Apr 8 2020

WVZ013-015-026-081845-
Boone-Kanawha-Lincoln-
221 PM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL KANAWHA...
NORTHEASTERN LINCOLN AND NORTH CENTRAL BOONE COUNTIES...

At 221 PM EDT, a strong thunderstorm was located over Tornado, or
near Nitro, moving southeast at 35 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Charleston, South Charleston, St. Albans, Chesapeake, Marmet, Belle,
Tornado, Alum Creek, Sod and Ashford.

This includes the following highways...
 West Virginia Turnpike between mile markers 88 and 91.
 Route 119 between mile markers 63 and 75.

LAT...LON 3833 8192 3838 8191 3841 8187 3824 8152
      3812 8173 3830 8195
TIME...MOT...LOC 1821Z 307DEG 32KT 3833 8187

HART
Local storm report, Apr 8, 2:24 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
224 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             SCOTT DEPOT             38.45N 81.89W
04/08/2020  E1.00 INCH       PUTNAM             WV   NWS EMPLOYEE

            HAIL FELL FROM 12:20 TO 12:35. MAINLY PEA TO
            DIME SIZE, BUT HAD A BIT OF QUARTER SIZE
            MIXED IN STARTING AROUND 12:30.

&&

ABE
Local storm report, Apr 8, 2:35 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
235 PM EDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             SCARBRO                 37.95N  81.17W
04/08/2020  E0.88 INCH       FAYETTE            WV   TRAINED SPOTTER

&&

EVENT NUMBER RLX2000809

SL
Special weather statement, Apr 8, 2:42 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Charleston WV
242 PM EDT Wed Apr 8 2020

WVZ013-026-081915-
Boone-Lincoln-
242 PM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LINCOLN AND
NORTHWESTERN BOONE COUNTIES...

At 242 PM EDT, a strong thunderstorm was located 7 miles southwest of
Tornado, or 7 miles east of Hamlin, moving southeast at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Julian, Alum Creek, Griffithsville, Sweetland, Sod, Woodville,
Ashford, Alkol and Yawkey.

This includes Route 119 between mile markers 54 and 67.

LAT...LON 3828 8202 3827 8199 3832 8192 3826 8180
      3824 8182 3822 8180 3823 8182 3822 8182
      3822 8183 3818 8181 3818 8180 3821 8181
      3823 8178 3820 8175 3820 8173 3822 8172
      3820 8167 3809 8186 3827 8205
TIME...MOT...LOC 1842Z 308DEG 25KT 3827 8197

HART

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:12 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Upshur33 min
Apr 7, 8:41 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph34 min
Apr 8, 3:34 AM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler, Wood26 min
Apr 8, 3:40 AM EDTSevere Thunderstorm WarningRLXRitchie, Wood35 min
Apr 8, 4:22 AM EDTSpecial Weather StatementRLXBraxton, Calhoun, Gilmer, Jackson, Wirt23 min
Apr 8, 4:33 AM EDTSevere Thunderstorm WarningRLXBraxton, Lewis, Randolph, Upshur, Webster27 min
Apr 8, 5:39 AM EDTSpecial Weather StatementRLXJackson36 min
Apr 8, 6:28 AM EDTSpecial Weather StatementRLXMason32 min
Apr 8, 7:09 AM EDTSpecial Weather StatementRLXKanawha, Putnam66 min
Apr 8, 8:27 AM EDTSpecial Weather StatementRLXMason33 min
Apr 8, 8:50 AM EDTSevere Thunderstorm WarningRLXKanawha, Putnam40 min
Apr 8, 9:32 AM EDTSpecial Weather StatementRLXKanawha28 min
Apr 8, 9:39 AM EDTSpecial Weather StatementRLXClay36 min
Apr 8, 9:53 AM EDTFlash Flood WarningRLXClay, Fayette, Kanawha, Nicholas2 hr
Apr 8, 12:22 PM EDTSpecial Weather StatementRLXPutnam23 min
Apr 8, 12:27 PM EDTSevere Thunderstorm WarningRLXKanawha, Lincoln, Putnam33 min
Apr 8, 1:07 PM EDTFlash Flood WarningRLXKanawha, Putnam3 hr
Apr 8, 1:08 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Putnam38 min
Apr 8, 1:17 PM EDTSpecial Weather StatementRLXPleasants88 min
Apr 8, 1:27 PM EDTSpecial Weather StatementRLXFayette33 min
Apr 8, 1:39 PM EDTSevere Thunderstorm WarningRLXFayette, Kanawha, Raleigh51 min
Apr 8, 1:54 PM EDTTornado WarningRLXFayette, Raleigh26 min
Apr 8, 2:01 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne36 min
Apr 8, 2:16 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh33 min
Apr 8, 2:21 PM EDTSpecial Weather StatementRLXKanawha24 min
Apr 8, 2:42 PM EDTSpecial Weather StatementRLXLincoln33 min
Apr 8, 2:59 PM EDTSpecial Weather StatementRLXKanawha31 min
Apr 8, 3:10 PM EDTSevere Thunderstorm WarningRLXBoone, Logan35 min
Apr 8, 3:28 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh, Wyoming32 min
Apr 8, 3:51 PM EDTSpecial Weather StatementRLXMingo24 min
Apr 8, 3:58 PM EDTSevere Thunderstorm WarningRLXLogan, McDowell, Raleigh, Wyoming47 min
Apr 8, 4:06 PM EDTSpecial Weather StatementRLXMcDowell24 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.